# SDR SWIA200413167

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES BURNED AND CHAFED UNDER RIGHT PASSENGER COMPARTMENT CEILING PANEL 274BLC-274CRC.  DISCOVERED DURING C-CHECK INSPECTION.  WIRES SPLICED IAW CRJ AWM CHAPTER 20-16-00 AND CHAPTER 33-21-00.  OPS CHECKS GOOD.
